# SDR YENA20120530510

- Difficulty date: May 30, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 1398
- Aircraft time: 45,016 hours, 16,491 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 844 SJU-BOS, AIR TURNBACK DUE TO STANDBY HORIZON INOP.  RESET ISIS IAW AMM 34-20-00-05.  OPS CHECK OK.
